# SDR CALA2023052401634

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 73,155 hours, 29,881 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220301
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR SILL AFT CORNER FITTING HAS CORROSION. GEN AT HAECO LCQ BY V052030 PER NR 9296366(42366) REMOVED AND REPLACED AFT MAIN CABIN R2 DOOR SILL AFT CORNER FITT ING IAW A320 SRM 51-72-11-911-001. ACMP BY V929087
